# SDR FDEA201606272156

- Difficulty date: June 27, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: ACA7016501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STA 595, BULKHEAD T-CAP FWD LEG JUST BELOW LONGERON 37R HAS A .5" CRACK EXTENDING FROM THE RADIUS TO THE FWD FASTENER HOLE.  REPAIRED IAW EA 8-5310T0325916 SPLICED T-CORD AND INSTALLED NEW SECTION.
